See Alike in...

Alike App

Browser

Cara55

443d

um I'm worried so recently I stopped taking my birth control cuz well I already take a lot of medication personally and I want to know my body more. my point is this is supposed to be the week of my period no I'm not pregnant I know that is it just my body figuring it self out. Basically should I be concerned.

Top reply
    • Leahhhh

      406d

      I wouldn’t say to be too concerned. Going off of birth control was the best thing I’ve ever done for myself! Might just have to look into some other solutions to get it all figured out

    • Leahhhh

      406d

      I wouldn’t say to be too concerned. Going off of birth control was the best thing I’ve ever done for myself! Might just have to look into some other solutions to get it all figured out

    • Cara55

      443d

      I got my period lol

    • Ashcookie

      443d

      The doctor actually put me on some hormone medicine yesterday

    • Ashcookie

      443d

      I don't think you should be concerned unless it happens more frequently. I think your body is just getting used to it so your cycles will fluctuate at first. If it happens more and it's not consistent after a few months then I'd go to a doctor and tell them about it. Personally I suffered from an eating disorder in the past and I remember my periods were weird and not consistent I didn't even have a period in October but now I'm in recovery and they seem to be coming really close to each other so I have to wait a few months for it to even out since it's getting used to the cycle and stuff. And our hormones are fluctuating too so it'll take time. Patience is key!

    • Usurpedorchid

      443d

      Hi! Depending on the birth control and how recent you stopped can heavily effect that sort of thing. If you don't mind talking to your DR or GYN, then I think you should make an appointment. It's always good to check with them on things that seem outside of the normal for you. If you would like to avoid making an appointment just yet, I think you should be just fine in waiting it out. 😊 I would probably make an appointment if it doesn't come by the next time you should be starting though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion